# SDR CA060324002

- Difficulty date: March 22, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft time: 2,134 hours
- Engine: Ge CFM56*
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: W1134360118
- Condition: Damaged
- Location: Fuel Pump
- Part time: 3,010 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A/C HAS NR 2 AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATE ON TAXI.  A/C RETURNED TO GATE AND IT WAS DISCOVERED THAT ASSOCIATED CIRCUIT BREAKER WAS TRIPPED.  FURTHER INVESTIGATION REVEALED WIRE W1134-3601-18 HAD SHORTED TO GROUND.  MOC CONSULTED WITH BOEING ENGINEERING AND THE WIRE WAS TEMPORARILY REPAIRED IAW THE BOEING STANDARD WIRING PRACTICES MANUAL WITH A 10 DAY CONSTRAINT.  THE WIRE IS TO BE PERMANENTLY REPAIRED THIS WEEKEND.  THIS DEFECT HAS ALSO BEEN SUBMITTED TO THE BOEING FSE AS THIS IS AN IN SERVICE ISSUE.
